Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Packing and covering constants for certain families of trees. II
HTML articles powered by AMS MathViewer

by A. Meir and J. W. Moon PDF
Trans. Amer. Math. Soc. 233 (1977), 167-178 Request permission

Abstract:

In an earlier paper we considered the problem of determining the packing and covering constants for families of trees whose generating function y satisfied a relation $y = x\phi (y)$ for some power series $\phi$ in y. In the present paper we consider the problem for some families of trees whose generating functions satisfy a more complicated relation.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C05
  • Retrieve articles in all journals with MSC: 05C05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 233 (1977), 167-178
  • MSC: Primary 05C05
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0460161-7
  • MathSciNet review: 0460161